Publication - Nonlinear analysis of Magnetospheric data. Part I: Geometric characteristics of the AE index time series and comparison with nonlinear surrogate data

SEARCH

Nonlinear analysis of Magnetospheric data. Part I: Geometric characteristics of the AE index time series and comparison with nonlinear surrogate data

Research Area:  
Other topics in Computer Science
    
Type:  
Journal article

 

Year: 1999
Authors: G. Pavlos; M.A. Athanasiou; D. Kugiumtzis; Nick Hatzigeorgiu; A.G. Rigas; E.T. Sarris
Journal: Nonlinear Processes in Geophysics
Pages: 51-65
[Bibtex]